# SDR CALA2017051501455

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 20,606 hours, 7,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF. EXIT SIGN AT EXIT ROWS IS FLICKERING. IT HAS BEEN TURNED OFF. PERFORMED OPS CHECK EMERGENCY LIGHT.NO FAULT NOTED REF AMM 33-51 -00.
